Browse

Borcherds superalgebras and a Monstrous Lie superalgebra

Cited 6 time in Web of Science Cited 7 time in Scopus
Authors
Seok-Jin, Kang; Myung-Hwan, Kim
Issue Date
1997
Publisher
Springer Verlag
Citation
Math. Ann. 307 (1997), 677-694
Keywords
Borcherds superalgebrasMonstrous Lie superalgebra
ISSN
0025-5831 (Print)
1432-1807 (Online)
Language
English
URI
http://hdl.handle.net/10371/12170
DOI
https://doi.org/10.1007/s002080050056
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse